# SDR SIMA201101401

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 26,236 hours, 24,955 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 4611028900
- Part serial: 02492
- Condition: Inoperative
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 4076 AT FLT LEVEL 330, CREW REPORTED AT CRUISE CABIN PRESSURE WENT UP & WOULD NOT COME BACK DOWN.  CREW BEGAN TO DESCEND TO FLT LEVEL 140 WHEN CABIN OXYGEN MASKS AUTO DEPLOYED.  CREW FOLLOWED ACFT OPS MANUAL PROCEDURES.  ACFT LANDED WITHOUT INCIDENT. ACFT REMOVED FROM SERVICE.  R & R PRESSURIZATION CONTROLLER IAW MM 21-31-01, NO FIX.  PRESSURIZATION PROBLEM STILL EXISTS.    OPS CHECK WAS GOOD IN AUTO MODE AS WELL AS MANUAL MODE IAW MM 21-31-00.  R & R GASPER FAN IAW AMM 21-23-03.  THE OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
